# SDR ASAA2015011810350

- Difficulty date: January 18, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 30,864 hours, 9,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A987350
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 500I SEAL ANGLE IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-00-53-1A-12. REMOVED THE SEAL ANGLE IAW SRM 51-40-02.  FABRICATED A NEW SEAL ANGLE IAW DWG 143A9873 AND INSTALLED IAW SRM 51-40-02.
